# SDR IPXA2021062370911

- Difficulty date: June 14, 2021
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 23,526 hours, 14,404 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: A5461139220600
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300PANEL RACK PANEL 413BL HAS A CRACKREPAIRED IAW 54-52-51-PARA 5.E FIGURE205
